Alert archive / Illinois / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 12, NWS Lincoln, IL

March 30, 2005Piatt County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Mar 30, 2005, 5:31 PM CST for Piatt County, Illinois. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2005, 5:31 PM CST (23:31 UTC)
Expired
Mar 30, 2005, 6:15 PM CST
In force
44 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

County Piatt County, IL

The radar

The Lincoln radar (KILX), 65 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 12:55 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.5 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2005-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2005-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 244 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1491 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
244 m²/s²
0-3 km storm-relative helicity
299 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 302331
SVRILX
ILC147-310015-
/O.NEW.KILX.SV.W.0012.050330T2331Z-050331T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
531 PM CST WED MAR 30 2005

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PIATT COUNTY IN CENTRAL ILLINOIS

* UNTIL 615 PM CST

* AT 530 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED 6 MILES SOUTHWEST OF BEMENT...OR ABOUT 12 MILES
  SOUTHWEST OF MONTICELLO...AND WAS MOVING NORTHEAST AT 65 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MONTICELLO
  WHITE HEATH

A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. REMEMBER...
SEVERE THUNDERSTORMS MAY PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3987 8875 3981 8875 3980 8861 3996 8847
      4023 8848

$$

MILLER
3 follow-up statements
000 
WWUS53 KILX 302347
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
546 PM CST WED MAR 30 2005

ILC147-310015-
/O.CON.KILX.SV.W.0012.000000T0000Z-050331T0015Z/
PIATT-
546 PM CST WED MAR 30 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 615 PM CST FOR PIATT
COUNTY...

AT 543 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR MONTICELLO...MOVING NORTHEAST AT 65 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  MONTICELLO.
  WHITE HEATH.
  MANSFIELD.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3987 8875 3981 8875 3980 8861 3996 8847
      4028 8847

$$

MILLER
000 
WWUS53 KILX 310004
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
603 PM CST WED MAR 30 2005

ILC123-203-310013-
/O.CAN.KILX.SV.W.0013.000000T0000Z-050331T0030Z/
WOODFORD-MARSHALL-
603 PM CST WED MAR 30 2005

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WOODFORD AND
EASTERN MARSHALL COUNTIES HAS BEEN CANCELLED...

AT 601 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 8 PM. REMAIN ALERT TO THE 
POSSIBILITY OF MORE SEVERE WEATHER.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4104 8907 4076 8942 4077 8951 4081 8956
      4088 8949 4092 8949 4095 8945 4099 8948
      4111 8935 4110 8934 4111 8907

$$

BAK
000 
WWUS53 KILX 310006 CCA
SVSILX

SEVERE WEATHER STATEMENT...CORRECTION
NATIONAL WEATHER SERVICE LINCOLN IL
603 PM CST WED MAR 30 2005

ILC147-310013-
/O.CAN.KILX.SV.W.0012.000000T0000Z-050331T0015Z/
PIATT-
603 PM CST WED MAR 30 2005

...THE SEVERE THUNDERSTORM WARNING FOR PIATT COUNTY HAS BEEN
CANCELLED...

AT 601 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM. REMAIN ALERT TO
THE POSSIBILITY OF MORE SEVERE WEATHER.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3987 8875 3981 8875 3980 8861 3996 8847
      4028 8847

$$

MILLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 1:15 PM CST, 4 hours 16 minutes earlier.

Area forecast discussion, Mar 30, 1:15 PM CST, 4 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
115 PM CST WED MAR 30 2005

.DISCUSSION...LATEST SURFACE ANALYSIS HAD LOW PRESSURE CENTERED OVER
IOWA...WITH A PRE FRONTAL TROF EXTENDING SOUTH THROUGH CENTRAL
MISSOURI AND ARKANSAS...AND A COLD FRONT EXTENDING SOUTHWEST INTO
THE CENTRAL PLAINS. ALOFT...A BROAD UPPER TROF WAS OVER THE MID
SECTION OF THE NATION...WITH A VIGOROUS SHORT WAVE EMBEDDED IN THE
FLOW OVER THE EAST CENTRAL PLAINS/WESTERN MIDWEST. OBVIOUS VERY
SHORT TERM FORECAST CONCERN IS SEVERE WEATHER THREAT THIS EVENING
UNTIL FRONTAL PASSAGE. OTHER CONCERNS REVOLVE AROUND PRECIPITATION
CHANCES FRIDAY AS A LOW DEVELOPS OVER THE SOUTHERN PLAINS ON THE
TAIL OF THE OLD FRONTAL BOUNDARY AND LIFTS NORTHEAST.

12Z MODELS IN FAIRLY GOOD OVERALL AGREEMENT...THOUGH THERE ARE STILL
DIFFERENCES IN THE TRACK OF THE SOUTHERN PLAINS LOW FRIDAY AND HOW
FAR NORTHWEST THE PRECIPITATION WITH THIS FEATURE EXTENDS. WILL TEND
TO GO WITH A MIDDLE OF THE ROAD SOLUTION WITH THIS PRECIPITATION
THREAT. GUIDANCE TEMPERATURES GENERALLY CLOSE AND REASONABLE...SO
WILL GO WITH A BLEND.

SHORT TERM...TONIGHT THROUGH SATURDAY...

TONIGHT...18Z ILX SOUNDING SHOWED THE EXPECTED AMOUNT OF INSTABILITY
WITH CAPE VALUES AROUND 1500 J/KG AND LI VALUES AROUND -5. WINDS
WERE ALSO STRONG AS EXPECTED WITH 50+ KNOT VELOCITIES EXTENDING
NEARLY AS LOW AS 800 MB. SOME TURNING OF THE WIND IS NOTED BELOW 850
MB. DYNAMIC AND THERMODYNAMIC FORCING WILL REMAIN GOOD UNTIL FROPA
THIS EVENING...SO WILL OBVIOUSLY KEEP THREAT FOR SEVERE
THUNDERSTORMS IN FORECAST AHEAD OF THE TROF/FRONT THIS EVENING.
AFTER FROPA WE SHOULD BE LARGELY DRY SLOTTED AS THE UPPER AND
SURFACE SYSTEMS CONTINUE TO LIFT NORTHEAST. SOME WRAP AROUND CLOUDS
ARE POSSIBLE ACROSS NORTHERN SECTIONS OF FORECAST AREA.

THURSDAY AND THURSDAY NIGHT...THE SURFACE FLOW WILL BECOME
INCREASINGLY NEUTRAL AS THE SURFACE LOW CONTINUES TO LIFT NORTHEAST.
AT THE SAME TIME...SHORT WAVE RIDGING WILL BUILD IN ALOFT.
MEANWHILE...A VIGOROUS SOUTHERN STREAM SHORT WAVE WILL DIVE INTO THE
MEAN TROF AND START TO DEVELOP A LOW OVER THE SOUTHERN PLAINS (THIS
LOW WILL NOT IMPACT REGION UNTIL FRIDAY).

FRIDAY...SOUTHERN STREAM WAVE AND ASSOCIATED SURFACE LOW WILL LIFT
NORTHEAST ALONG AND SOUTH OF THE OHIO RIVER VALLEY. THE DEFORMATION
ZONE ON THE NORTHWEST SIDE OF THIS SYSTEM WILL STILL BRING A CHANCE
OF RAIN TO SOUTHERN SECTIONS OF FORECAST AREA. ALSO...A WEAK
NORTHERN STREAM WAVE WILL ATTEMPT TO PHASE WITH THE MEAN TROF AND
BRING A SLIGHT CHANCE OF RAIN TO AREAS NORTH OF THE MAIN SYSTEM.

FRIDAY NIGHT AND SATURDAY...UPPER AND SURFACE RIDGING WILL BUILD
INTO THE REGION AND BRING A RETURN TO QUIETER WEATHER.

LONG TERM...SUNDAY THROUGH WEDNESDAY...MODELS/ENSEMBLES IN
REASONABLE AGREEMENT THROUGH THE PERIOD...THOUGH A BIT MORE SPREAD
SHOWS UP TOWARD WEDNESDAY. UPPER FLOW RATHER ZONAL THROUGH MONDAY...
THEN A VIGOROUS WAVE DIVES INTO THE PLAINS FOR TUESDAY/WEDNESDAY. AT
THE SURFACE...HIGH PRESSURE IS IN PLACE THROUGH MONDAY...WHILE A
COLD FRONT PUSHES IN WITH THE UPPER WAVE FOR TUESDAY/WEDNESDAY. HAVE
MAINTAINED A CHANCE OF SHOWERS TUESDAY INTO WEDNESDAY AS THE FRONT
APPROACHES. TEMPERATURES WILL BE ABOVE SEASONAL NORMS THROUGH THE
PERIOD.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
.IL...NONE.

&&

BAK
Hazardous weather outlook, Mar 30, 10:50 AM CST, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1050 AM CST WED MAR 30 2005

ILZ027>031-036>038-040>043-047>053-311200-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-MCLEAN-
MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
INCLUDING THE CITIES OF...BLOOMINGTON...DECATUR...GALESBURG...
HAVANA...JACKSONVILLE...LINCOLN...PEORIA...
SPRINGFIELD AND TAYLORVILLE
1050 AM CST WED MAR 30 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG LOW PRESSURE SYSTEM WILL DEEPEN AND MOVE INTO NORTHEAST IOWA
BY THIS EVENING. AHEAD OF THIS SYSTEM...GUSTY SOUTHERLY WINDS WILL
TRANSPORT WARM MOIST AIR INTO THE REGION. THIS MOISTURE WILL COMBINE
WITH A STRONG COLD FRONT TO PRODUCE THUNDERSTORMS ACROSS THE AREA BY
THIS AFTERNOON AND CONTINUING INTO THIS EVENING. THESE STORMS WILL
DEVELOP RAPIDLY AND MOVE QUICKLY TO THE NORTHEAST AT AROUND 45 MPH.

THERE IS A MODERATE RISK THAT THESE STORMS WILL BE SEVERE...WITH THE
PRIMARY THREAT BEING DAMAGING WINDS AND LARGE HAIL. THERE IS ALSO AN
ISOLATED THREAT OF TORNADOES ACROSS THE AREA WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THROUGH 8 PM TODAY.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE
INFORMATION...IS AVAILABLE ON THE WEB AT:

HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE.

ILZ044>046-054>057-061>063-066>068-071>073-311200-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY-VERMILION-
INCLUDING THE CITIES OF...CHAMPAIGN...DANVILLE...EFFINGHAM...FLORA...
LAWRENCEVILLE...MATTOON AND SHELBYVILLE
1050 AM CST WED MAR 30 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG LOW PRESSURE SYSTEM WILL DEEPEN AND MOVE INTO NORTHEAST IOWA
BY THIS EVENING. AHEAD OF THIS SYSTEM...GUSTY SOUTHERLY WINDS WILL
TRANSPORT WARM MOIST AIR INTO THE REGION. THIS MOISTURE WILL COMBINE
WITH A STRONG COLD FRONT TO PRODUCE THUNDERSTORMS ACROSS THE AREA BY
THIS AFTERNOON AND CONTINUING INTO THIS EVENING. THESE STORMS WILL
DEVELOP RAPIDLY AND MOVE QUICKLY TO THE NORTHEAST AT AROUND 45 MPH.

THERE IS A MODERATE RISK THAT THESE STORMS WILL BE SEVERE...WITH THE
PRIMARY THREAT BEING DAMAGING WINDS AND LARGE HAIL. THERE IS ALSO AN
ISOLATED THREAT OF TORNADOES ACROSS THE AREA WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 2 AND 8 PM THIS AFTERNOON
AND INTO THIS EVENING.

&&

A CONFERENCE CALL FOR ESDA DIRECTORS AND THE MEDIA WILL BE CONDUCTED
AT 1100 AM.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE
INFORMATION...IS AVAILABLE ON THE WEB AT:

HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE.

HUETTL/HJS/AUTEN

In the hours before

Local storm report, Mar 30, 4:43 PM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
443 PM CST WED MAR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             7 NE LINCOLN            40.22N 89.27W
03/30/2005  1.75 INCH        LOGAN              IL   TRAINED SPOTTER

&&

OUSLEY
Local storm report, Mar 30, 4:47 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
447 PM CST WED MAR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     HAIL             BLOOMINGTON             40.48N 88.97W
03/30/2005  0.75 INCH        MCLEAN             IL   PUBLIC

            PENNY SIZE HAIL REPORTED ON GILL STREET.

&&

OUSLEY
Local storm report, Mar 30, 4:48 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
448 PM CST WED MAR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     HAIL             NORMAL                  40.52N 89.00W
03/30/2005  0.88 INCH        MCLEAN             IL   EMERGENCY MNGR

            NICKEL HAIL AT INTERSECTION OF JERSEY AND TOWANDA AVENUE.

&&

OUSLEY
Local storm report, Mar 30, 4:52 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
452 PM CST WED MAR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             NORMAL                  40.52N 89.00W
03/30/2005  1.00 INCH        MCLEAN             IL   NWS EMPLOYEE

            1 INCH HAIL REPORTED AT INTERSECTION OF SPEAR AND ORR
            STREETS BY NWS EMPLOYEE.

&&

OUSLEY
Local storm report, Mar 30, 5:12 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
512 PM CST WED MAR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     HAIL             4 W PANA                39.39N 89.15W
03/30/2005  0.75 INCH        CHRISTIAN          IL   TRAINED SPOTTER

            PENNY SIZE HAIL IN ROSAMOND

&&

OUSLEY
Local storm report, Mar 30, 5:27 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
527 PM CST WED MAR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             PEORIA                  40.74N 89.61W
03/30/2005  0.25 INCH        PEORIA             IL   TRAINED SPOTTER

            NICKEL SIZE HAIL REPORTED NEAR BRADLEY UNIVERSITY BY
            WEATHER OBSERVER.

&&

OUSLEY

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 12:57 PM CSTSevere Thunderstorm WarningILXFulton, Schuyler66 min
Mar 30, 1:25 PM CSTSevere Thunderstorm WarningILXKnox, Peoria, Stark67 min
Mar 30, 1:58 PM CSTSevere Thunderstorm WarningILXFulton, Peoria62 min
Mar 30, 2:37 PM CSTSevere Thunderstorm WarningILXFulton42 min
Mar 30, 2:41 PM CSTTornado WarningILXPeoria, Tazewell, Woodford34 min
Mar 30, 3:15 PM CSTTornado WarningILXMarshall, Woodford31 min
Mar 30, 3:41 PM CSTTornado WarningILXWoodford34 min
Mar 30, 3:50 PM CSTSevere Thunderstorm WarningILXSangamon25 min
Mar 30, 3:57 PM CSTSevere Thunderstorm WarningILXMarshall48 min
Mar 30, 3:57 PM CSTSevere Thunderstorm WarningILXMarshall48 min
Mar 30, 4:07 PM CSTSevere Thunderstorm WarningILXDeWitt, Logan38 min
Mar 30, 4:27 PM CSTSevere Thunderstorm WarningILXMcLean48 min
Mar 30, 4:34 PM CSTSevere Thunderstorm WarningILXMason, Tazewell56 min
Mar 30, 4:43 PM CSTSevere Thunderstorm WarningILXChristian, Macon, Shelby49 min
Mar 30, 5:32 PM CSTSevere Thunderstorm WarningILXMarshall, Woodford58 min
Mar 30, 5:40 PM CSTSevere Thunderstorm WarningILXLogan, McLean35 min
Mar 30, 5:43 PM CSTSevere Thunderstorm WarningILXTazewell47 min
Mar 30, 5:54 PM CSTSevere Thunderstorm WarningILXChampaign36 min
Mar 30, 5:55 PM CSTSevere Thunderstorm WarningILXWoodford39 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.